# SDR ENHA2019092600005

- Difficulty date: September 26, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N1026V
- Make and model: Cessna 208B
- Aircraft serial: 208B0319
- Aircraft time: 26,175 hours, 28,161 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM FAA FORM 337:  REPAIRED SMALL CRACK APPROXIMATELY 1" LENGTH ON RIGHT WING UPPER SKIN JUST FORWARD OF TRAILING EDGE AT RIGHT WING STATION 53.  STOP DRILLED CRACK AND INSTALLED SMALL REPAIR PATCH IAW MODEL STRUCTURAL REPAIR MANUAL 51-78-00-8.
